# SDR UPS97222583

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65C10433150
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CRACK INDICATIONS ON RT 950 BODY FORGING FORWARD O/B FLANGE AFT ROW BETWEEN STR 10R AND 11R.  REPAIRED RT 950 BODY FORGING PER UPS EO B727-5310-3012.
